Compactification of a class of conformally flat 4-manifold

Research output: Contribution to journalArticle

42 Scopus citations


In this paper we generalize Huber's result on complete surfaces of finite total curvature. For complete locally conformally flat 4-manifolds of positive scalar curvature with Q curvature integrable, where Q is a variant of the Chern-Gauss-Bonnet integrand; we first derive the Cohn-Vossen inequality. We then establish finiteness of the topology. This allows us to provide conformal compactification of such manifolds.

Original languageEnglish (US)
Pages (from-to)65-93
Number of pages29
JournalInventiones Mathematicae
Issue number1
StatePublished - Jan 1 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Compactification of a class of conformally flat 4-manifold'. Together they form a unique fingerprint.

  • Cite this